# SDR USAA2010021190345

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,599 hours, 15,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - MAIN LANDING GEAR WHEEL WELL PRESSURE BULKHEAD HAS CORROSION ON FAIL SAFE STRAP AT BS 955, S23L & S22L.  ACCOMPLISHED PERMANENT REPAIR ON MAIN LANDING GEAR WHEEL WELL PRESSURE BULKHEAD FAIL SAFE STRAP AT BS 955, S22L & S23L IAW EA 134184.
